# SDR 20000426SH025

- Difficulty date: March 28, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N27329
- Make and model: Piper PA-31-350
- Aircraft serial: 317752150
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382681
- Condition: Failed
- Location: Magneto
- Component: Dual Magneto, Bendix
- Component part number: 1068291018
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS MAGNETO PROBLEMS.  UNUSUAL DROP OFF, COMPLETELY DEAD MAG, AND NO HARD STARTING WERE ATTRIBUTED TO CAPACITORS IN THE DUAL MAG SYSTEM.  AFTER THE FACT, TCM NOTIFIED AND STATED CAPACITORS CODED PRIOR TO 9946 WERE TO BE PULLED OUT OF SERVICE.  REF TCM CSB NR 662A NEWER CODED CAPACITORS WERE INSTALLED AND MAG OPERATION HAS BEEN SATISFACTORY.  (X)
